# SDR AALA20110412TUL10

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 32,353 hours, 15,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - CREW REPORTED TAIL COMPARTMENT OVERHEAT INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED MSY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT 1860 LEAKING.  PLACARD LEFT PACK AS INOPERATIVE.  REPLACED DUCT AT DFW ON 04/14/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
